TITLE

Unique Positive Almost Periodic Solution for Discrete Nonlinear Delay Survival Red Blood Cells Model

AUTHOR(S)
Xitao Yang; Siping Tang
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain sufficient conditions which guarantee the global attractivity of solutions for nonlinear delay survival red blood cells model. Then, some criteria are established for the existence, uniqueness and global attractivity of positive almost periodic solutions of the almost periodic system.
ACCESSION #
55252854

 

Related Articles

  • H-Distributions: An Extension of H-Measures to an Lp -Lq Setting. Antonić, Nenad; Mitrović, Darko // Abstract & Applied Analysis;2011, Special section p1 

    We use the continuity of Fourier multiplier operators on Lp to introduce the H-distributions--an extension of H-measures in the Lp framework. We apply the H-distributions to obtain an Lp version of the localisation principle and reprove the Murat Lp-Lp' variant of div-curl lemma.

  • Bounds for the extremal index of stochastic recurrent sequences. Goldaeva, A. // Mathematical Notes;Sep2015, Vol. 98 Issue 3/4, p392 

    The paper is devoted to the study of the extremal index for some stochastic recurrent sequences and to the derivation of bounds for the cases in which it is impossible to express the extremal index in explicit form.

  • PIECEWISE-DETERMINISTIC MARKOV PROCESSES AS LIMITS OF MARKOV JUMP PROCESSES. FRANZ, UWE; LIEBSCHER, VOLKMAR; ZEISER, STEFAN // Advances in Applied Probability;Sep2012, Vol. 44 Issue 3, p729 

    A classical result about Markov jump processes states that a certain class of dynamical systems given by ordinary differential equations are obtained as the limit of a sequence of scaled Markov jump processes. This approach fails if the scaling cannot be carried out equally across all entities....

  • The classification of the inverse limits of sequences of free groups of finite rank. Eda, Katsuya; Nakamura, Jun // Bulletin of the London Mathematical Society;Aug2013, Vol. 45 Issue 4, p671 

    We classify the groups that are the inverse limits of sequences of free groups of finite rank. Except free groups of finite rank, there exist four groups that are the inverse limits of sequences of free groups of finite rank.

  • Generalizing Benford's Law Using Power Laws: Application to Integer Sequences. Hürlimann, Werner // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    Many distributions for first digits of integer sequences are not Benford. A simple method to derive parametric analytical extensions of Benford's law for first digits of numerical data is proposed. Two generalized Benford distributions are considered, namely, the two-sided power Benford (TSPB)...

  • On Stability of Systems of Linear Differential Equations on l∞-Space. Tran Thi Loan // Vietnam Journal of Mathematics;Dec99, Vol. 27 Issue 4, p369 

    Focuses on the stability problem of countable systems of differential equations. Space of bounded sequences of real numbers; Set of columns of fundamental matrix; Analysis on trivial solution.

  • Asymptotic behavior of the solution to a linear stochastic differential equation and almost sure optimality for a controlled stochastic process. Palamarchuk, E. // Computational Mathematics & Mathematical Physics;Jan2014, Vol. 54 Issue 1, p83 

    The asymptotic behavior of a stochastic process satisfying a linear stochastic differential equation is analyzed. More specifically, the problem is solved of finding a normalizing function such that the normalized process tends to zero with probability 1. The explicit expression found for the...

  • On the estimation of parameters for linear stochastic differential equations. Khasminskii, R.; Krylov, N.; Moshchuk, N. // Probability Theory & Related Fields;1999, Vol. 113 Issue 3, p443 

    Abstract. The estimation of arbitrary number of parameters in linear stochastic differential equation (SDE) is investigated. The local asymptotic normality (LAN) of families of distributions corresponding to this SDE is established and the asymptotic efficiency of the maximum likelihood...

  • Characterizations of generalized mixtures of geometric and exponential distributions based on upper record values. Wu, Jong-Wuu // Statistical Papers;2001, Vol. 42 Issue 1, p123 

    Proposes a theorem to characterize the generalized mixtures of geometric and exponential distributions based on upper record values. Basis of characterization; Analysis of the characterization theorem.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics